Alert archive / Connecticut / Coastal Flood Statements in 2016

Coastal Flood Statement 36, NWS New York, NY

December 11, 2016Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut; Westchester County, New York

NWS New York, NY issued this coastal flood statement at Dec 11, 2016, 7:04 PM EST for Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut; Westchester County, New York. It took effect at Dec 12, 2016, 8:00 AM EST. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Dec 11, 2016, 7:04 PM EST (00:04 UTC)
In effect from
Dec 12, 2016, 8:00 AM EST
Expired
Dec 12, 2016, 10:00 AM EST
In force
2 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 64 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 0.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2016-12-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2016-12-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
684 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

995 
WHUS41 KOKX 120004
CFWOKX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
704 PM EST SUN DEC 11 2016

...MINOR TIDAL FLOODING MONDAY MORNING...

CTZ009-010-NYZ071-121000-
/O.NEW.KOKX.CF.S.0036.161212T1300Z-161212T1500Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-
704 PM EST SUN DEC 11 2016

* LOCATIONS...LOW LYING AREAS BORDERING LONG ISLAND SOUND.

* TIDAL DEPARTURES...1/2 TO 1 FT ABOVE ASTRONOMICAL TIDES.

* TIMING...8 AM TO 10 AM MONDAY.

* IMPACTS...BRIEF FLOODING OF THE MOST VULNERABLE SHORE ROADS AND
  PROPERTIES DUE TO HEIGHT OF STORM TIDE OR WAVE SPLASHOVER.
 

$$
1 follow-up statement
657 
WHUS41 KOKX 121037
CFWOKX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
537 AM EST MON DEC 12 2016

...MINOR TIDAL FLOODING POSSIBLE THIS MORNING...

CTZ009-010-NYZ071-121500-
/O.CON.KOKX.CF.S.0036.161212T1300Z-161212T1500Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-
537 AM EST MON DEC 12 2016

* LOCATIONS...LOW LYING AREAS BORDERING LONG ISLAND SOUND.

* TIDAL DEPARTURES...1/2 TO 1 FT ABOVE ASTRONOMICAL TIDES.

* TIMING...8 AM TO 10 AM THIS MORNING.

* IMPACTS...BRIEF FLOODING OF THE MOST VULNERABLE SHORE ROADS AND
  PROPERTIES DUE TO HEIGHT OF STORM TIDE OR WAVE SPLASHOVER.

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Dec 11, 4:10 PM EST, 2 hours 54 minutes earlier.

Area forecast discussion, Dec 11, 4:10 PM EST, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service New York NY
410 PM EST Sun Dec 11 2016

.SYNOPSIS...
Low pressure tracking northeast across the Great Lakes tonight
will send a warm front through the region by daybreak, followed
by a cold frontal passage Monday afternoon. High pressure briefly
builds in for Tuesday before another low possibly impacts the area
for the mid week period. An arctic cold front then follows behind
the system Thursday.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Large scale warm advection will result in a period of light snow
this evening, followed by steadier precipitation for the second
half of the night. The first shot will be very light as supported
by latest radar imagery and obs to the west. Most locations will
see an inch or less of snowfall

A dry slot in the low-levels will then briefly put an end to the
precipitation from SW to NE from 8pm to midnight before filling
back in with moderate precipitation, as a strong low-level jet
approaches from the SW. Strong warm advection develops with
vertical temp profiles quickly warming from south to north with
snow changing to rain at the coast by midnight and across the
interior by daybreak. The boundary layer looks to warm fast enough
that snow should go right over right to rain. However, can not
completely rule out a very brief period of freezing rain well
inland.

Snowfall totals will average less than inch at the coast and 2 to
4 inches well inland, with the upper end across northern and
western portions of Orange County in the Lower Hudson Valley. This
set up with the low tracking well to the northwest and a strong
push of warm air from the south is rarely conducive for a
significant snowfall event. There is some uncertainty with the
exact timing of the changeover to rain inland, which could result
in some modification of totals. This though looks to be a marginal
advisory level event.

Temperatures will initially hold steady in the upper 20s to lower
30s, then gradually rise through the night. Readings by daybreak
are expected to get into the lower 40s at the coast, and in the
mid 30s inland.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
Warn front passes to the north early in the morning with the nose
of the low-level jet passing along the coast during the morning
hours. The heaviest rains will translate from west to east ending
by early afternoon across eastern LI and SE CT. In addition, a
gusty SW flow in the morning may get up as high 35 mph at the
coast, and 20-25 mph inland. There is some uncertainty as to how
much of the low-level jet will mix to the surface with a moist
adiabatic lapse rate. Cold front comes through in the afternoon
with the strongest cold advection Monday evening with gusty W/NW
winds. A frontal inversion will result in slow clearing.

Total liquid equivalent for the event looks to be between 0.50 to
0.80 inches.

Highs on Monday will top out 45-50, with lows Monday night back
near seasonable levels, upper 20s to lower 30s.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Models are in generally good agreement with the H5 pattern through
Fri...but then timing issues become apparent with a storm system
progged for next weekend.

Anomalous ridging over Alaska generally maintains itself through
the week allowing the Canadian polar vortex to drop into SE Canada
during the latter half of the week. This will bring the coldest
airmass of the season to the local area. As the vortex moves into
the Canadian Maritimes Fri and another upper trough moves onshore
from the Pacific...a broad ridge develops over most of the lower
48. This will allow temps to climb back to near normal temps next
weekend.

High pressure scoots across the Mid-Atlantic states Tue and is
well offshore by Tue night. Southern stream shortwave racing
through the fast H5 flow and triggering cyclogenesis over the Gulf
Coast Mon night/Tue is still tracking ENE and passing well S of
the area on Wed. There are some ripples moving through aloft
closer to home so have maintained schc pops Wed aftn/night. Arctic
front approaches from the west...moving through early Thu morning.
Blustery and cold Thu/Thu night with temps ranging between 20 and
30 for highs during the day and single digits to teens at night.
Combined with the wind...it will feel like 0 to 10 above early Thu
morning and only warming to 5 to 15 above during the aftn and
between 0 and -15 early Fri morning.

The forecast beyond this point is a bit uncertain due to model
discrepancies...although blocking over the western Atlantic would
suggest a slower solution. Warm advection begins to ensue during
the day Fri. It could still be gusty during the day if the slower
GFS soln verifies although not as strong as Thu/Thu night. High
pres then briefly builds across the area Fri Night/Sat as low pres
approaches from the Midwest. Overrunning pcpn possible Sat...with
a break also possible between this activity and the cold front
which is lagging well to the west. Have capped pops at high chc
for now due to the uncertainty and how far out in time it is. Next
weekend does look unsettled though and pcpn may start as snow with
a change over to rain from S to N.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
***HIGH IMPACT WEATHER LIKELY LATE TONIGHT INTO MONDAY MORNING***

High pressure moves offshore through this evening. A low pressure
system approaches tonight.

SSW-S winds this afternoon 5-10 kt. Light snow likely to develop
late this afternoon into early this evening. Visibilities may drop
to MVFR, but cigs should stay VFR. The best chance for MVFR cigs
this evening is at inland terminals.

There will be a brief break in the precipitation with VFR late
this evening. Steadier precipitation resumes after midnight with
conditions falling to MVFR around 06z and then IFR around 08z.
Rain is forecast near the coast with all snow inland. The snow
will change to rain from south to north around sunrise with S-SW
winds increasing and becoming gusty. LLWS is possible at coastal
terminals 12-15z timeframe.

Here are the most likely snowfall accumulations:

KSWF: 2-4 inches.
KHPN/KBDR/KGON/KTEB: Up to an inch.
KISP/KJFK/KLGA/KEWR: Only a coating of accumulation.

.OUTLOOK FOR 18Z MONDAY THROUGH FRIDAY...
.Monday Afternoon...MVFR conditions with W winds gusting 20-25kt.
.Monday night-Tuesday...VFR.
.Wednesday...Slight chance of MVFR conditions with any snow or rain
showers. NW winds G25-30KT after midnight.
.Thursday-Friday...VFR. NW winds G30KT.

&&

.MARINE...
A strong low-level jet approaching from the SW Monday morning
will produce a period of gales on the ocean waters and SCA
conditions elsewhere. While gales end by Monday evening, gusty WNW
winds behind a cold front will produce a SCA for all waters but
western LI sound and NY Harbor.

Winds and seas should fall below advsy levels on all waters Tue
morning. Tranquil conds then prevail through Wed...then sca conds
develop ahead of an arctic front with gale force gusts quite
possible all waters in its wake Thu into Fri.
&&

.HYDROLOGY...
A half to three quarters of an inch of liquid equivalent precipitation
is forecast late tonight through Monday. No significant pcpn
(greater than 1/2 inch) is then expected through the end of the
work week.

&&

.TIDES/COASTAL FLOODING...
Water levels could touch or approach minor flood thresholds in a
few spots along the SW CT coastline and the western back bays of
Long Island during the Monday morning high tide cycle. Departures
of 1 to 1 1/2 ft above astronomical high tide are needed to reach
minor thresholds. Confidence is too to issue an advisory at this
time as it looks isolated at best.

&&

.EQUIPMENT...
New York City NOAA Weather Radio NWR transmitter KWO-35 may still
be experiencing intermittent outages.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Winter Weather Advisory until 10 AM EST Monday for NYZ067-068.
NJ...Winter Weather Advisory until 10 AM EST Monday for NJZ002.
MARINE...Small Craft Advisory from 6 AM to 6 PM EST Monday for ANZ335-
     338.
     Small Craft Advisory from 6 AM Monday to 6 AM EST Tuesday for
     ANZ330-340-345.
     Gale Warning from 3 AM to 6 PM EST Monday for ANZ353.
     Gale Warning from 3 AM to 1 PM EST Monday for ANZ355.
     Gale Warning from 6 AM to 6 PM EST Monday for ANZ350.

&&

SYNOPSIS...24/DW
NEAR TERM...DW
SHORT TERM...DW
LONG TERM...24
AVIATION...DS
MARINE...24/DW
HYDROLOGY...24/DW
TIDES/COASTAL FLOODING...//
EQUIPMENT...//
Hazardous weather outlook, Dec 11, 4:19 PM EST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
419 PM EST SUN DEC 11 2016

NJZ002-NYZ067-068-122130-
WESTERN PASSAIC-ORANGE-PUTNAM-
419 PM EST SUN DEC 11 2016

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>012-NJZ004-006-103>108-NYZ069>075-078>081-176>179-122130-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-
WESTERN UNION-EASTERN UNION-ROCKLAND-NORTHERN WESTCHESTER-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
419 PM EST SUN DEC 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ350-122130-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
419 PM EST SUN DEC 11 2016

...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

GALE WARNING FOR MONDAY. GALES ALSO POSSIBLE THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ353-122130-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
419 PM EST SUN DEC 11 2016

...GALE WARNING IN EFFECT FROM 3 AM TO 6 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

GALE WARNING FOR MONDAY. GALES ALSO POSSIBLE THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ355-122130-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
419 PM EST SUN DEC 11 2016

...GALE WARNING IN EFFECT FROM 3 AM TO 1 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

GALE WARNING FOR MONDAY MORNING INTO EARLY AFTERNOON. GALES ALSO
POSSIBLE THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-122130-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
419 PM EST SUN DEC 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GALES POSSIBLE THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

Nearby

Coastal Flood Statements in Connecticut, 2016Coastal Flood Statements in New York, 2016Every coastal flood statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.